# SDR AALA202211157021

- Difficulty date: October 18, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 64,317 hours, 26,888 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX FORWARD SPAR SHEAR FITTING LOCATED AT BS 540 AND LBL 40.87. REPLACED SHEAR FITTING PER EA 339611. **SUPPLEMENTAL REPORT FOR AALA202210257021: UPDATED CRACK LOCATION TO CORRECT LOCATION SECTION 4 AND 7 UPDATED**
